LATEST NEWS
2015 TRADE SHOW SCHEDULE

Booth #1229
November 4 - 7, 2015
Orlando, FL
USA


2015 DEMA SEMINAR SCHEDULE

TUSA is pleased to announce our educational seminar schedule for the 2015 DEMA Show in Orlando, FL.

These seminars are always in high demand and will fill up fast!
Please be sure to secure your spot by registering today using the links below.
See you in November!


TUSA CARE Service Seminar

Conducted by: TUSA Technical Services Manager

Course will cover servicing procedures for the R-800/500 first stage regulators and the S-11/12 second stage regulators. Additional topics include BCJ care and maintenance, warranty processes, parts for life program, TUSA Care and use of various tools on the TUSA website. (Time: 4 hours)

Pre-registration required Open to TUSA retailers only
Space is limited to 20 participants
Location: Orange County Convention Center 
Room S220D 
Registration Fee = $60.00


Wednesday, November 4
10:00 am - 2:00 pm

Thursday, November 5
10:00 am - 2:00 pm

Friday, November 6
10:00 am - 2:00 pm
Spanish

Saturday, November 7
10:00 am - 2:00 pm

-

TUSA: IN-DEPTH 2016

Conducted by: Roddy Winton

A comprehensive review of the newest and most popular buying opportunities & products on the market.
(Time: 1 hour)

Pre-registration suggested Open to TUSA retailers only
Location: Orange County Convention Center 
Room S220D 
Registration Fee = FREE


Thursday, November 5
3:30 pm - 4:30 pm

Friday, November 6
2:30 am - 3:30 pm
 
-

Lighting the Underwater World with SEA&SEA Strobes and YS Converters

Conducted by:  Andrew Sallmon

Join underwater photographer and SEA&SEA rep. Andy Sallmon as he takes you through the latest in underwater strobe lighting techniques, shares professional lighting tips with you, and discusses SEA&SEA’s latest strobes and their one-of-a-kind Optical YS TTL converter. (Time: 1 hour)

Pre-registration suggested Open to ALL
Location: Orange County Convention Center 
Room S220D  
Registration Fee = FREE

Wednesday, November 4
3:00 pm - 4:00 pm

Friday, November 6
4:00 pm - 5:00 pm

-

WATERPROOF: TRUE R&D

Conducted by: Göran Ehlmé

An exciting behind the scenes adventure through the Arctic & Antarctic with co-founder and designer, Göran Ehlmé. His journeys, real world testing, and exceptional risk-taking expeditions are what make WATERPROOF the leader in exposure suits. (Time: 1 hour)

Pre-registration suggested Open to ALL
Location: Orange County Convention Center 
Room S220D  
Registration Fee = FREE


Thursday, November 5
2:30 pm - 3:30 pm